# SDR DALA2022061404177

- Difficulty date: June 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 6,497 hours, 2,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING WALKING MAN EXIT SIGN MISSING. INSTALLED NEW SIGN PER A220 AMP 33-54. NO FURTHER DEFECTS. (LP# 8370754)
